Growth of multiple crystals in polymer melts

Journal article


Publication Details

Author(s): Burger M
Journal: European Journal of Applied Mathematics
Publication year: 2004
Volume: 15
Pages range: 347-363
ISSN: 0956-7925


External institutions with authors

Westfälische Wilhelms-Universität (WWU) Münster


How to cite

APA:
Burger, M. (2004). Growth of multiple crystals in polymer melts. European Journal of Applied Mathematics, 15, 347-363. https://dx.doi.org/10.1017/S0956792504005522

MLA:
Burger, Martin. "Growth of multiple crystals in polymer melts." European Journal of Applied Mathematics 15 (2004): 347-363.

BibTeX: 

Last updated on 2018-23-11 at 13:10